Aa
A
A
Close
744962_tn?1270945638
Thyroid and tremors
Test resluts indicate Hypothyroidism yet my symptoms are Hyper.  I struggle to gain weight.  160 cm in length and weigh 44 kilograms.  I sruggle with muscle weakness, sore throats and most of all often feel verrrrry cold and have tremors that from time to time become worse than before.  

I use 125g of Armour Thyroid a day together with 0.5 mg of Thyroxin per day.

Is there anything I can take to lesson the tremors?

Many thanks
Cancel
5 Answers
Page 1 of 1
Avatar_universal
Why are you on 2 T4 meds?
I dont think taking thyroxin with Armour is wise as the Armour already has a T4 med in it and you are taking T4 as well (thyroxin).
Is there any reason for this?
Usually you are one or the other.
All you are doing by taking thyroxin is to 'boost' the Armour.
And that in itself would cause symptoms as it could elevate your FT4 which then converts to T3...hence the tremors..
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
744962_tn?1270945638
Thanks for your comment.  I was told I need Armour Thyroid for my T3 levels as that was very low.

Was told test would be repeated in 3 months time.

At time I feel very shaky, clammy and sweaty as well with bouts of shivers as if I am cold all the time.

I was feeling very lethargic and not well on just the Throxin.  My eyes are puffed up kn the morning with lots of water retention even when as thin as I am.  I force myself to eat as I just have no appetite at all.

Is there anything I should suggest to my dr.  


Thanks sooooo much for your response.
Comment
Cancel
744962_tn?1270945638
Comment
Comment
Submit Comment
Avatar_universal
Have you tried taking and also taking Cytomel?
Synthroid as you know is T4 and Cytomel is T3.
Armour was banned here in Australia because of its inconsistancy with T3. Some levels were uneven 'so to speak.
So Docs here would rather have you take an 'even' dose of T3 everyday (Cytomel).
Although Cytomel is short lived in the system so they recommend you take it a couple of times a day.
Talk to your Doctor about this. See what he/she says.
Personally I think you are having 'cross-over ' symptoms...that your T4 isnt as high as it should be but your T3 is higher than it should be.
I may be wrong but maybe taking the T4 med with a T3 med would be your better avenue.
We all searvh for wellness and this is one of those times when the meds you are on are not giving you that wellness so maybe time to try another way of doing things.
Let us know how you go.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
sorry was supposed to read.............Have you tried taking Synthroid and also taking Cytomel?
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
Have you tested for adrenal malfunctioning?
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
744962_tn?1270945638
Answer
Know how to answer? Tap here to leave your answer...
Answer
Thyroid and tremors
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Thyroid Answerers
Avatar_f_tn
Blank
goolarra
Sisters, OR
Avatar_m_tn
Blank
gimel
MI
649848_tn?1424570775
Blank
Barb135
FL
Avatar_m_tn
Blank
flyingfool
WI
1756321_tn?1377771734
Blank
Red_Star
Queensland, Australia
657231_tn?1453836403
Blank
rumpled
Northern, NJ